OMG, I have baby fine hair as it is, I can’t afford to lose any. Just on the side I sleep on too. I’ll look pretty funny bald on one side and not the other.
Climbing stairs is such a hard thing to do. I can make it up about six before I start getting really breathless. Another thing I noticed this week is that I’m coughing a lot more. About 45 seconds after I cough, I am so dizzy, its scary. I can’t afford to pass out.
I’m meeting with the doctor in a week and this is one of the things I must remember -- it’s getting harder and harder to remember the little things I have to do; also a side effect of the meds -- to discuss with her. I do write things down and this helps.
Two things I recommend for everyone going through this:
1) Drink LOTS of water. I’ve been incredibly thirsty.
2) Use lip balm. My lips have have become very dry.
I’m astonished about my temper and how easily I erupt -- just like a volcano, without warning. I’m worried about my son and how he sees me now. I can just see it, when he’s 30 on a shrink’s couch, telling him how much his mother screwed him up mentally when he was 12.
I had my Week 4 injection last night and am not feeling well today -- the flu-like symptoms and chills have started. The chills are pretty bad and my hands are so cold I can barely type.
I’ve noticed I’m extremely emotional too. Time for a nap.
Until next week, after the doctors appointment.